# SDR DHL2005365006

- Difficulty date: September 22, 2005
- Submitted: October 7, 2005
- Operation: Air carrier
- Aircraft: N365DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 149
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Part number: 9654020007
- Part serial: ASTAR051602
- Condition: Malfunctioned
- Location: Aoa
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, A

## Discrepancy

STALL WARNING AT TAKEOFF WITH CONTINUOUS STICK SHAKER FROM TAKEOFF TO  LANDING.  REMOVED AND REPLACED AOA PROBE.  OPS CHECKS OK IAW MM 27-36-15.
